# SDR CALA2020112501299

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 20,858 hours, 7,526 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 214C401110
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE AUTO DROP TEST FAILED.  REMOVED AND REPLACED ALTITUDE PRESSURE SWITCH, IAW AMM 35-22-41.  OPERATIONS CHECK GOOD, IAW AMM 35-22-41.  WORK ACCOMPLISHED BY AAR ROCKFORD MECHANIC V931575.  THIS TEST WAS PERFORMED AS PART OF THE RETURN TO SERVICE PROCESS.
